RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 4  


Stable vector bundles on projective surfaces
F. A. Bogomolov
3
Orbital equivalence of integrable Hamiltonian systems with two degrees of freedom. A classification theorem. I
A. V. Bolsinov, A. T. Fomenko
27
The Eilenberg–Borsuk theorem for mappings into an arbitrary complex
A. N. Dranishnikov
81
On sets of nonexistence of radial limits of bounded analytic functions
S. V. Kolesnikov
91
On rapidly converging iterative methods with incomplete splitting of boundary conditions for a multidimensional singularly perturbed system of Stokes type
B. V. Pal'tsev
101
Optimization in a nonlinear parabolic system with a control in the coefficients
S. Ya. Serovaĭskiĭ
151
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019